# SDR CALA2025101309961

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 75,657 hours, 26,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  LT EMERGENCY WING EXIT SEAT LIGHTS NOT WORKING (15, 20 & 21ABC) AND RT (20DEF) LOWER WING EMERGENCY EXIT SIGN NOT WORKING. RELAMPED ALL LIGHTS ON RT LOWER WING EMERGENCY EXIT SIGN ON ROW 20DEF IAW AMM: 33-51-01-960-801.  REPLACED RED FLOOR PROXIMITY LIGHT ON SEAT ROW (20ABC) IAW AMM: 33-51-11-960-802. FOUND BAD FUSE ON POWER SUPPLY LOCATED BS 565 ON ROW 20ABC. REPLACED IAW AMM 33-51-06-960-804.  FLOOR PROXIMITY LIGHTS ON ROW 15, 20, 21 ABC & LOWER EXIT SIGN ON ROW 20 DEF OPS NORMAL IAW AMM: 33-51-00.
